# SDR ASAA2017100622139

- Difficulty date: October 6, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 35,239 hours, 10,608 cycles
- Engine: Cfmint CFM567B273
- Engine time: 35,239 hours, 10,608 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Pin
- Condition: Migrated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE THIRD STAGE ANTI-ROTATION PIN LOCATED AT 3 OCLOCK ROTATED 90 DEGREES & MIGRATING ON THE NR 1 ENGINE.  ACFT GROUNDED.  REMOVED & REPLACED THE ENGINE.
